Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Boil in groin, paining after applying black pepper paste. Remedy?

hi doctor...m having a small boil in my groin area........i dnt knw whether it is a folliculitis or not......i applied the paste of black pepper on it as someone told me that it will burn the wound before it grew more........but now it is paining like hell.please suggest me an effective remedy to get rid of the problem soon........thanks.
Asked On : Thu, 15 Nov 2012
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You have aggravated the primary condition by applying black pepper.
Most probably black pepper has shown its irritant action.
You can start taking oral analgesics and oral antibiotic like Amoxycillin + cloxacillin.
Clean the area with plain water and apply some plain topical antibiotic cream. Do not use dettol or any other soap or harsh chemical.
Visit a dermatologist as soon as possible.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Thu, 15 Nov 2012
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
For your boil, you need to take a good oral antibiotic and a painkiller, also clean the area with warm saline water and apply an antibiotic cream. At the same time, I would advise you to consult a dermatologist as there could be multiple causes for painful pus filled lump in groin area. Take care.
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor